# SDR DALA2023050903630

- Difficulty date: May 2, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 8,218 hours, 3,719 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA608499-14AD SECTION I ISSUED FOR CORROSION TO LH SLAT TRACKS 1-10. FOLLOW ON ACTION REQUIRED. ACCOMPLISH SECTION II EVERY 850FH UNTIL SECTION III. SECTION III REQUIRED PRIOR TO 8500FH FROM SECTION I. ASSOCIATED AA 5742-01028 ADDED FOR AC 8131 ASSOCIATED ER/A 00-608499 ADDED FOR AC 8131. ACCOMPLISHED ER/A 608499-14AD REV ORIGINAL SECTION 1 TIME LIMITED REPAIR. (LP# 2748259)
